Aa
A
A
A
Close
Heart Rhythm Community
12.2k Members
Avatar universal

Is it OK for a 66 yo M to have light headedness/dizzy for 3 months post bypass

BP  144/82. HR 44.   Meds. Lisinipril. Metoprolol Lipitor. Prilosec
1 Responses
Avatar universal
The HR is a bit low.  You need to talk to your doctor, it might just be a matter of adjusting medications.
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.